- Posts: 3
- Thank you received: 0
Rookie mistake - Need expert advice please
- Viktor
- Topic Author
- New Member
-
As so many of us tend to do from time to time, I made an extremely stupid mistake! (and this from a guy who recently completed a Ph.D).I've tried to educate myself since coming to this realization, however I am the first to admit when I am completely out of my depth and in need of expert help and advice.
So, here goes...
Just over a month back I let a guy at gym talk me into trying some anabolics. I've been doing weight training for a couple of months and were not getting the results I was hoping for. Not having had any previous experience with oral steroids I had always assumed the "risky stuff" one hears about comes only in syringe form. So, I proceeded to purchase the Turinibal 10mg (Chlorodehydromethyltestosterone) tabs. I was instructed to take 30mg per day and that was that.
After about a week and a half I started feeling a tingling discomfort on the right side of my abdomen. I quickly realized this was my liver in distress. I asked my supplier about this and he advised that it was normal and that I should use liver support supplements, which I did in the form of milk thistle and essentiale extreme (both of which I am still taking). I also discontinued using the Turinibal over that second weekend, thinking I'd give my liver a breather.
I started again that Monday and all went great, for about another two weeks till I started experiencing the same discomfort.
Today is the 4th day since I completely stopped taking the Turinibal. In the past 4 days I have done ALOT more reading on the responsible use of anabolics. However, as alluded to earlier I need some expert advice:
1. Should I be doing any form of PCT?
2. I have NEVER had any issues with my liver, even after HEAVY binge drinking session at varsity. Why would the Turinibal have such a hectic impact in this regard? From what I've read this is also considered one of the milder anabolics in terms of side effects? Does this mean I should completely stay away from anabolics?
3. If not...How long should I wait before I try again with a properly planned and thought through cycle?
4. In relation to question 3 above, My goal is to become more lean and muscular. I do not wish to look like a body builder. Think Jason Stackhouse from True Blood
- I am considering Oral Primobolan & Proviron as per the example cycles. Would this be the right choice?
Any form of advice will be greatly appreciated!
Please Log in or Create an account to join the conversation.
- admin
-
- Administrator
-
- Posts: 5070
- Thank you received: 2547
The Oral Primobolan & Proviron cycle is very expensive and I don't think you should spend too much on your next cycle, just in case you have another bad reaction.
Look at Male Hybrid Ripped instead and you can always make your second cycle something stronger if it goes well.
Please Log in or Create an account to join the conversation.
- Pyroclasm
- New Member
-
- Thank you received: 0
Please Log in or Create an account to join the conversation.
- admin
-
- Administrator
-
- Posts: 5070
- Thank you received: 2547
Pyroclasm wrote: ...and tbh I highly doubt allergic reaction because you wouldn't have it localised the rash would be everywhere.
I know someone with allergy problems that experiences the exact symptoms he described, but just on the left side of the abdomen.
Please Log in or Create an account to join the conversation.
- 00pump
-
- Moderator
-
- Posts: 8588
- Thank you received: 2542
"Whether You Think You Can or Can't, You're Right"--Henry Ford
Please Log in or Create an account to join the conversation.
- admin
-
- Administrator
-
- Posts: 5070
- Thank you received: 2547
00pump wrote: I'm not sure what filler is used, but I do know magnesium stearate can cause allergies to some.
That could be the culprit.
Magnesium stearate is generally recognized as safe to consume. If you ingest too much, it can have a laxative effect. It can irritate the mucosal lining of your bowels. This causes your bowels to spasm, triggering a bowel movement.
Unlikely that too much is being consumed, but more likely that Viktor is allergic or overly sensitive.
Please Log in or Create an account to join the conversation.
- PsyCLown
-
- Platinum Member
-
- Posts: 639
- Thank you received: 265
If you want to look into running another cycle, perhaps consider keeping it simple and just running some testosterone. Testosterone cypionate or enanthate are both good options, unfortunately I am not sure about allergic reactions to testosterone or the carrier liquids. I believe grape seed oil is often used for cypionate.
Which brand of Tbol were you using BTW?
For some Abs are made with lighting & angles... For others they are made in the kitchen.
Please Log in or Create an account to join the conversation.
- admin
-
- Administrator
-
- Posts: 5070
- Thank you received: 2547
PsyCLown wrote: Which brand of Tbol were you using BTW?
Ciccone
Please Log in or Create an account to join the conversation.
- Rooi Bul 86
-
- Expert
-
- Posts: 2950
- Thank you received: 1158
Did he email you that it was Ciccone? It is not mentioned in his post?
It is on you. It always has been...
Please Log in or Create an account to join the conversation.
- admin
-
- Administrator
-
- Posts: 5070
- Thank you received: 2547
Rooi Bul 86 wrote: Hi Admin.
Did he email you that it was Ciccone? It is not mentioned in his post?
Yes, he told me via email that it's Ciccone.
Please Log in or Create an account to join the conversation.
- Rooi Bul 86
-
- Expert
-
- Posts: 2950
- Thank you received: 1158
A friend of mine who is also trying out the Ciccone SARMs only one at a time. Is in his second month now on one SARM and has now started complaining his urine stays dark and he has pain in his back it could be kindeys but it is only speculation at this point. He is going for blood tests so I will keep you updated
It is on you. It always has been...
Please Log in or Create an account to join the conversation.
- Pyroclasm
- New Member
-
- Thank you received: 0
admin wrote:
Pyroclasm wrote: ...and tbh I highly doubt allergic reaction because you wouldn't have it localised the rash would be everywhere.
I know someone with allergy problems that experiences the exact symptoms he described, but just on the left side of the abdomen.
Easy way to test this is take a solid dose of desloratidine and see if the rash disappears after couple of hours.
Please Log in or Create an account to join the conversation.